# SDR I5PA201405010002

- Difficulty date: April 23, 2014
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Part serial: MR5919
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 45,718 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AT APPROX 0730Z, THE CREW EXPERIENCED NR 3 ENG LOSS OF OIL QTY, FOLLOWED BY LOW OILPRESS, HIGH ENG EMP AT FL 330.  DECLARED AN EMER AT 0738Z & AIR RETURNED BACK SAFELY AT 0908Z.  TROUBLESHOOTING IN PROGRESS.  R & R NR 3 ENG GEARBOX IAW AMM 72-63-00.  INSPECTED MAIN OIL FILTER.  PERFORMED ENG RUN, LEAK CHECKED GOOD.  MAIN OIL FILTER INSPECTION GOOD, NO DEBRIS NOTED.  REQUIRES REPEAT INSPECTION & OIL ANALYSIS AFTER 1ST FLIGHT, 15 HRS, 25 HRS, 50 HRS, 75 HRS & 100 HRS FOR MONITOR.  UPDATE PARTS INFORMATION.
